A 32-year-old member asked:
Disclaimer

since my hubby had heart attack amd stenting, his nose won't stop running and eyes water all time. what should be done?

2 doctor answers
Dr. Robert Binford
37 years experience Thoracic Surgery
Side effect?: You may want to go over his new medications. Some medications can cause runny noses. Some new class blood pressure medications like arb's can cause a runny nose. Check with your doctor about the sude effects of your new medicines.
Answered on Mar 1, 2019
2
2 thanks
Dr. Christopher White
42 years experience Cardiology
Not related to stent: Sound like he is having allergies. Stents are stainless steel and can cause problems for nickel allergy patients, but these tend to be localized. He needs to see an allergist, maybe seasonal allergies or a new medication.
Answered on Apr 3, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Parag Parikh
21 years experience ENT and Head and Neck Surgery
Need Rx: Your symptoms are consistent with allergic rhinitis. Unfortunately most OTC decongestants will give you some of the side effects you describe. You can ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Talk to doctor: In the first few weeks after a stent placed,you worry about stents closing off so meds used to try to prevent.However,a proportion of patients who und ... Read More
A 20-year-old male asked:
Dr. Stephen Rothstein
38 years experience ENT and Head and Neck Surgery
Shakiness: Although those symptoms may be explained by anxiety, its possible that its your blood pressure or heart issues (less likely). You should have it check ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month